# SDR DALA2016111408766

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 73,967 hours, 32,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE TO RT FUSELAGE SKIN BELOW STR 37R FROM FR10 TO FR14. DAMAGE CUTOUT AND REPAIRED AT LOWER FUSELAGE, PERFORMED LIMITED REPAIR ON EXTERNAL SKIN BTW FR10 TO FR14 AND BTW STR34R TO STR37R AT LOWER FUSELAGE AS PER ER/A 507020-14AD REVB AND PRI 507020-14 REV 0 AND 1 SECTION IV.
